MathSciNet Relay Station
MathSciNet bibliographic data
MR659618 (83i:57025) 57R42 (55R10 57R20)
Kobayashi, Teiichi Note on $\gamma $-dimension and products of real projective spaces. J. Math. Soc. Japan 34 (1982), no. 3, 501–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement